# SDR ASAA2017032320256

- Difficulty date: March 23, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 38,104 hours, 11,712 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18AD3
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ON.   WON'T RESET, WINDOW FEELS COOL.  ACFT GROUNDED.  CIRCUIT BREAKER FOUND OPEN, RESET THE CIRCUIT BREAKER IAW AMM 20-60-01, AND WINDOW HEAT OPS NORMAL IAW AMM 30-41-00. NO HISTORY LAST 60 DAYS.
